# SDR V0XD20170213DP01

- Difficulty date: February 6, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 15,235 hours, 12,254 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 26R CORRODED OUT OF LIMITS IAW SRM 53-21-03, BETWEEN BS 319.70 AND 349 .   REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-42-06.
